Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

~Elle~

Member
  • Total Reviews

    0
  • Content Count

    52
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About ~Elle~

  • Rank
    Junior Member
  • Birthday 04/03/1990

Profile Information

  • Gender
    Female
  • Location
    The Netherlands

Recent Profile Visitors

1874 profile views
  1. The best thing you can do really is just to stay involved with everything and keep in touch with your friends. If they are being mean to you, you can try to explain to them that you're not so happy with your acne yourself but that there's not really much you can do about it so they should just back off. When you just try to forget about it and have fun, you'll feel much better. However, having said that, I know how hard that is and I have to admit that I didn't succeed in doing all those things
  2. I dont't know how high your dose is, but BP on accutane is generally not such a good idea: it really is too agressive and drying. Maybe you can ask your derm to prescribe you something else? I remember mine gave me clindamycin or something (a kind of fluid antibiotic I think in a bottle). I never really used that stuff though. Accutane will eventually take care of the closed comedones too.
  3. Good luck! I hope it works for you this time (and that you will stay clear)!!
  4. If you are already clearing up I doubt that you wil get an IB. I am no expert though, I didn't get an IB at all, got clear after 1.5 months. Good luck with your course!
  5. You only get scarring on accutane if you pick at your pimples. Best of luck with your course!
  6. I supppose you have heard this before, but accutane has serious side effects, like joint pain and hair loss. Do some reading at the forum here or google it or something and then make a decision if it is worth it for you. It worked for me, but I still suffer from flushing now, 1,5 year later. I am still clear though. No-one can tell you if you will stay clear after accutane, it is different for everyone. For some the acne comes back (and you can consider a second course of accutane then). Think
  7. It's your choice, but I wouldn't do it. I understand that you want to help your friend out, but is it worth it? I have been very careful with my skin on accutane and now (1,5 year) after and I really learned that's the best way. And you should definitely not do a skin peel on accutane! For the other part of the facial, I guess you can do that, but some of the ingredients may clog your pores or irritate the skin.
  8. Accutane affects your whole body not just your face. Be careful with tanning, use a high factor sunscreen.
  9. Thanks for the tip about the ice water! I will try it, i now always bring water just from the fridge and that helps a bit, but I can imagine ice water works even better. And you're right about the tests, I sometimes get a flush then too, but now in college i can go home after those tests so I don't have to face too much people in school with a flushed face. What also helps for me, is taking an aspirin once I'm flushed. I know you shoudn't do it too much, but it works for me.
  10. I hope so too! But I think it will take a little bit longer, mostly because I stress too much about it. Those blushes can be pretty annoying too, I always have them when I have to say something in working group at college. I didn't have them before accutane/doxycyclin. And I might overreacted a bit by saying I can go days without flushing, my flushes can still be pretty severe. For those heat is a big trigger for me and also anxiety, the flushes i get from anxiety are the worst! First I get all
  11. Well, I don't seem to have flushing as bad as most of you guys do, there can be days when I don't even flush at all, but those are always days that I'm just at home. I think it's wearing off a bit (I'm seven months post tane) but just because I'm scared too flush in social situations I flush. But those flushes most of the time only take 30 seconds. The longer flushes I only get from heat (well, most of the time, sometimes I flush for no reason at all).
  12. So what if it is low growth hormone level, what can you do about flushing then? I didn't get my growth hormone level checked, but I have a thyriod condition (I'm dutch and i have no clue what my condition is called in English, it's already pretty complicated) but my thyriod levels are ok (I just had them checked last week), so does mean my growth hormone level is fine too probably? I mean, if my thyriod is working properly, it should regulate my hormone levels ok right? Ofcourse hormones are al
  13. Mmm...it doesn't work wonders or anything. I use the green stuff before I put my foundation on and I use just a little bit because if you use too much you get green blotches. I do really like their night cream though, it very soothing, but I don't really know if it reduces the redness. I guess I don't have that much facial redness, i have flushing. And the cleanser is really nice too, I use it twice a day. And yes, it's all perfectly safe for sensitive skin, cause my skin is sensitive too and I
  14. Well i live in the netherlands and i guess we are a bit behind in this area: my doctor really has NO idea what to give me for it. And yeah, so true, he probably thinks it's not a big deal but it is. People don't really get that it isn't just a little bit of blushing, i can look so weird, almost purple sometimes...
  15. What are you using now for flushing, modman? Did you find something else that helped you? I too flush really bad and wish i'd find something that would stop it, but i'd rather don't take any meds and besides that, my docter won't give them to me, because he never heard of using clonidine against flushing
×